“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7905
School of Mathematics
  Title:   Some preservation theorems in an intermediate logic
  Author(s):  S. M. Bagheri
  Status:   Published
  Journal: Math. Logic Quart.
  Vol.:  52
  Year:  2006
  Pages:   125-133
  Supported by:  IPM
We prove some preservation theorems concerning inductive and model-complete theories in the framework of semi-classical logic introduced in [1].

Download TeX format
back to top
scroll left or right